s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Physique mathématique .:.
208 Documents classés par : 
Première Page Page Précédente ... 15 - 16 - 17 - 18 - 19 - 20 - 21 Page Suivante Page Finale
fulltext access Effet des boucles de quarks legers sur la structure chirale du vide de QCD
Descotes-Genon S.
Université Paris Sud - Paris XI (30/10/2000), Stern Jan (Dir.) [tel-00002704 - version 1]
fulltext accessible on an other server Vacuum structure in supersymmetric Yang-Mills theories with any gauge group
Kac V.G., Smilga A.V.
Dans The Many Faces of the Superworld: Yuri Golfand Memorial Volume (2000) 185-234 [in2p3-00195525 - version 1]
Fractional supersymmetric oscillator and its supercoherent states
Kibler M.
International Wigner Symposium 6, Turquie [in2p3-00003775 - version 1]
fulltext accessible on an other server Non-standard matrix formats of Lie superalgebras
Delduc F., Gieres F., Gourmelen S., Theisen S.
International Journal of Modern Physics A 14 (1999) 4043-4060 [in2p3-00003482 - version 1]
fulltext access De l'effet des interactions nucléaires dans les réactions de neutrinos sur des cibles d'oxygène et de son rôle dans l'anomalie des neutrinos atmosphèriques
Marteau J.
Université Claude Bernard - Lyon I (10/12/1998), Delorme J. (Dir.) [tel-00001398 - version 1]
fulltext access Approximation des Phases Aléatoires Self-Consistante dans le Modèle de Hubbard
Schäfer S.
Université Joseph-Fourier - Grenoble I (08/10/1998), Schuck Peter (Dir.) [tel-00002990 - version 1]
fulltext accessible on an other server Universal Solutions of Quantum Dynamical Yang-Baxter Equations
Arnaudon D., Buffenoir E., Ragoucy E., Roche P.
Letters in Mathematical Physics 44, 3 (1998) 201-214 [hal-00176409 - version 1]
fulltext accessible on an other server On the noncommutative riemannian geometry of GL$_(q)$(n)
Georgelin Y., Madore J., Masson T., Mourad J.
Journal of Mathematical Physics 38 (1997) 3263-3277 [in2p3-00000297 - version 1]
Gutzwiller's trace formula and spectral statistics: beyond the diagonal approximation
Bogomolny E.B., Keating J.P.
Physical Review Letters 77 (1996) 1472-1475 [in2p3-00000969 - version 1]
Painleve analysis and integrability properties of A 2+1 nonrelativistic field theory
Knecht M., Pasquier R., Pasquier J.Y.
Journal of Mathematical Physics 36 (1995) 4181-4191 [in2p3-00003038 - version 1]